An Equivariant Pniching Theorem.

Ernst A. Ruh; Hans-Christoph Im Hof

Commentarii mathematici Helvetici (1975)

  • Volume: 50, page 389-402
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ruh, Ernst A., and Im Hof, Hans-Christoph. "An Equivariant Pniching Theorem.." Commentarii mathematici Helvetici 50 (1975): 389-402. <>.

author = {Ruh, Ernst A., Im Hof, Hans-Christoph},
journal = {Commentarii mathematici Helvetici},
pages = {389-402},
title = {An Equivariant Pniching Theorem.},
url = {},
volume = {50},
year = {1975},

AU - Ruh, Ernst A.
AU - Im Hof, Hans-Christoph
TI - An Equivariant Pniching Theorem.
JO - Commentarii mathematici Helvetici
PY - 1975
VL - 50
SP - 389
EP - 402
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.